# SDR 2011FA0000181

- Difficulty date: March 16, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N100WT
- Make and model: Cessna 550
- Aircraft serial: 550B0858
- Aircraft time: 3,272 hours, 2,827 cycles
- Engine: Pwa PW530A
- Engine time: 3,272 hours, 2,827 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 81850011
- Part serial: F39788
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

DURING DECENT AT 12,000 FT, WHILE SOUTH OF WAYPOINT ON THE DUMPY ARRIVAL.  THE RT ENGINE QUIT DUE TO A FAULTY FUEL CONTROL UNIT.  THE CREW RAN THE CHECKLIST AND PROCEEDED VISUALLY FOR AN UNEVENTFUL FLAPS 15 LANDING.
